Alert archive / Texas / Wind Advisories in 2010

Wind Advisory 8, NWS Austin/San Antonio, TX

March 21, 201024 counties in Texas

NWS Austin/San Antonio, TX issued this wind advisory at Mar 21, 2010, 12:01 PM CDT for 24 counties in Texas. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 21, 2010, 12:01 PM CDT (17:01 UTC)
Expired
Mar 21, 2010, 4:00 PM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
All 24 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Fayette County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Medina County, TX, Travis County, TX, Williamson County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 16 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 5.0 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2010-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2010-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -151 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1997 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
-151 m²/s²
0-3 km storm-relative helicity
-53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

670 
WWUS74 KEWX 211701
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1201 PM CDT SUN MAR 21 2010

...A WIND ADVISORY IS IN EFFECT UNTIL 4 PM CDT...
...A FREEZE WARNING IS IN EFFECT FOR THE HILL COUNTRY AND
ADJACENT AREAS OF SOUTH CENTRAL TEXAS FOR TONIGHT...

.WINDY CONDITIONS ARE EXPECTED THIS AFTERNOON AS STRONGER
WINDS MIX TO THE SURFACE FOR SEVERAL HOURS. WINDS WILL 
DIMINISH LATER IN THE AFTERNOON. A COLD AND DRY RIDGE 
OF HIGH PRESSURE WILL SETTLE ACROSS SOUTH CENTRAL TEXAS
TONIGHT.  LOWS TONIGHT WILL FALL QUICKLY AS WINDS DIMINISH UNDER
CLEAR SKIES...WITH A DRY AND COOL AIRMASS IN PLACE. LOWS TONIGHT
ARE EXPECTED TO BE IN THE MID AND UPPER 20S TO NEAR FREEZING
ACROSS THE HILL COUNTRY...NEAR 30 TO NEAR FREEZING OVER ADJACENT
PARTS OF SOUTH CENTRAL TEXAS...AND IN THE MID 30S OVER THE
SOUTHERN PART OF SOUTH CENTRAL TEXAS.

TXZ171>173-186>194-204>208-220115-
/O.NEW.KEWX.WI.Y.0008.100321T1701Z-100321T2100Z/
/O.CON.KEWX.FZ.W.0002.100322T0500Z-100322T1400Z/
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...
KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO...
SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...HONDO...SAN ANTONIO...
NEW BRAUNFELS...SEGUIN...LOCKHART
1201 PM CDT SUN MAR 21 2010

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON.
A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT MONDAY.

NORTHWEST WINDS AT 20 TO 35 MPH...WITH HIGHER GUSTS WILL DIMINISH
TO 15 TO 25 MPH BY LATE AFTERNOON.

LOWS TONIGHT WILL FALL TO FREEZING OR SUB FREEZING ACROSS THE
HILL COUNTRY AND ADJACENT PARTS OF SOUTH CENTRAL TEXAS. LOWS IN
THE MID AND UPPER 20S TO NEAR FREEZING ARE EXPECTED ACROSS THE
HILL COUNTRY AND AROUND 30 TO NEAR FREEZING ACROSS ADJACENT PARTS
OF SOUTH CENTRAL TEXAS. LOWS IN THE MID 30S ARE EXPECTED OVER THE
SOUTHERN PART OF SOUTH CENTRAL TEXAS. THESE UNSEASONABLY COLD
OVERNIGHT LOWS COMPARE TO THE AVERAGE LOWS FOR MARCH 22ND IN THE
40S ACROSS THE HILL COUNTRY TO LOW AND MID 50S ACROSS SOUTH
CENTRAL TEXAS. A WARMING TREND WILL FOLLOW DURING THE DAY MONDAY
THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ183>185-202-203-220115-
/O.CON.KEWX.FZ.W.0002.100322T0500Z-100322T1400Z/
VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-
INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY...
BRACKETTVILLE...UVALDE
1201 PM CDT SUN MAR 21 2010

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT MONDAY...

LOWS TONIGHT WILL FALL TO FREEZING OR SUB FREEZING ACROSS THE
HILL COUNTRY AND ADJACENT PARTS OF SOUTH CENTRAL TEXAS. LOWS IN
THE MID AND UPPER 20S TO NEAR FREEZING ARE EXPECTED ACROSS THE
HILL COUNTRY AND AROUND 30 TO NEAR FREEZING ACROSS ADJACENT PARTS
OF SOUTH CENTRAL TEXAS. LOWS IN THE MID 30S ARE EXPECTED OVER THE
SOUTHERN PART OF SOUTH CENTRAL TEXAS. THESE UNSEASONABLY COLD
OVERNIGHT LOWS COMPARE TO THE AVERAGE LOWS FOR MARCH 22ND IN THE
40S ACROSS THE HILL COUNTRY TO LOW AND MID 50S ACROSS SOUTH
CENTRAL TEXAS. A WARMING TREND WILL FOLLOW DURING THE DAY MONDAY
THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TXZ209-220>225-212100-
/O.NEW.KEWX.WI.Y.0008.100321T1701Z-100321T2100Z/
FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...LA GRANGE...PLEASANTON...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETTSVILLE
1201 PM CDT SUN MAR 21 2010

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON.

NORTHWEST WINDS AT 20 TO 35 MPH...WITH HIGHER GUSTS WILL DIMINISH
TO 15 TO 25 MPH BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
1 follow-up statement
504 
WWUS74 KEWX 212108
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
408 PM CDT SUN MAR 21 2010

...A FREEZE WARNING IS IN EFFECT FOR THE HILL COUNTRY AND
ADJACENT AREAS OF SOUTH CENTRAL TEXAS FOR TONIGHT...

.A COLD AND DRY RIDGE OF HIGH PRESSURE WILL SETTLE ACROSS 
SOUTH CENTRAL TEXAS TONIGHT. LOWS TONIGHT WILL FALL QUICKLY AS
WINDS DIMINISH UNDER CLEAR SKIES...WITH A DRY AND COOL AIRMASS IN
PLACE. LOWS TONIGHT ARE EXPECTED TO BE IN THE MID AND UPPER 20S TO
NEAR FREEZING ACROSS THE HILL COUNTRY...NEAR 30 TO NEAR FREEZING
OVER ADJACENT PARTS OF SOUTH CENTRAL TEXAS...AND IN THE MID 30S
OVER THE SOUTHERN PART OF SOUTH CENTRAL TEXAS.

TXZ171>173-186>194-204>208-220515-
/O.EXP.KEWX.WI.Y.0008.000000T0000Z-100321T2100Z/
/O.CON.KEWX.FZ.W.0002.100322T0500Z-100322T1400Z/
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...
KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO...
SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...HONDO...SAN ANTONIO...
NEW BRAUNFELS...SEGUIN...LOCKHART
408 PM CDT SUN MAR 21 2010

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT MONDAY...
...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL
CONTINUE TO DIMINISH THROUGH THE EARLY EVENING.

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CDT MONDAY.

LOWS TONIGHT WILL FALL TO FREEZING OR SUB FREEZING ACROSS THE
HILL COUNTRY AND ADJACENT PARTS OF SOUTH CENTRAL TEXAS. LOWS IN
THE MID AND UPPER 20S TO NEAR FREEZING ARE EXPECTED ACROSS THE
HILL COUNTRY AND AROUND 30 TO NEAR FREEZING ACROSS ADJACENT PARTS
OF SOUTH CENTRAL TEXAS. LOWS IN THE MID 30S ARE EXPECTED OVER THE
SOUTHERN PART OF SOUTH CENTRAL TEXAS. THESE UNSEASONABLY COLD
OVERNIGHT LOWS COMPARE TO THE AVERAGE LOWS FOR MARCH 22ND IN THE
40S ACROSS THE HILL COUNTRY TO LOW AND MID 50S ACROSS SOUTH
CENTRAL TEXAS. A WARMING TREND WILL FOLLOW DURING THE DAY MONDAY
THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TXZ209-220>225-212215-
/O.EXP.KEWX.WI.Y.0008.000000T0000Z-100321T2100Z/
FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...LA GRANGE...PLEASANTON...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETTSVILLE
408 PM CDT SUN MAR 21 2010

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL
CONTINUE TO DIMINISH THROUGH THE EARLY EVENING.

$$

TXZ183>185-202-203-220515-
/O.CON.KEWX.FZ.W.0002.100322T0500Z-100322T1400Z/
VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-
INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY...
BRACKETTVILLE...UVALDE
408 PM CDT SUN MAR 21 2010

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CDT MONDAY.

LOWS TONIGHT WILL FALL TO FREEZING OR SUB FREEZING ACROSS THE
HILL COUNTRY AND ADJACENT PARTS OF SOUTH CENTRAL TEXAS. LOWS IN
THE MID AND UPPER 20S TO NEAR FREEZING ARE EXPECTED ACROSS THE
HILL COUNTRY AND AROUND 30 TO NEAR FREEZING ACROSS ADJACENT PARTS
OF SOUTH CENTRAL TEXAS. LOWS IN THE MID 30S ARE EXPECTED OVER THE
SOUTHERN PART OF SOUTH CENTRAL TEXAS. THESE UNSEASONABLY COLD
OVERNIGHT LOWS COMPARE TO THE AVERAGE LOWS FOR MARCH 22ND IN THE
40S ACROSS THE HILL COUNTRY TO LOW AND MID 50S ACROSS SOUTH
CENTRAL TEXAS. A WARMING TREND WILL FOLLOW DURING THE DAY MONDAY
THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this wind advisory went out at Mar 21, 10:08 AM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Mar 21, 10:08 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1008 AM CDT SUN MAR 21 2010

.UPDATE...
CONTINUED TRENDS WITH ONGOING FORECASTS FOR FREEZE WARNING OVER THE
HILL COUNTRY AND ADJACENT PARTS OF SOUTH CENTRAL TEXAS FOR TONIGHT.
LOWS TONIGHT WILL FALL TO FREEZING OR SUB FREEZING ACROSS THE
HILL COUNTRY AND ADJACENT PARTS OF SOUTH CENTRAL TEXAS. LOWS IN
THE MID AND UPPER 20S TO NEAR FREEZING ARE EXPECTED ACROSS THE
HILL COUNTRY AND AROUND 30 TO NEAR FREEZING ACROSS ADJACENT PARTS
OF SOUTH CENTRAL TEXAS. LOWS IN THE MID 30S ARE EXPECTED OVER THE
SOUTHERN PART OF SOUTH CENTRAL TEXAS. THESE UNSEASONABLY COLD
OVERNIGHT LOWS COMPARE TO THE AVERAGE LOWS FOR MARCH 22ND IN THE
40S ACROSS THE HILL COUNTRY TO LOW AND MID 50S ACROSS
SOUTH CENTRAL TEXAS. A WARMING TREND WILL FOLLOW DURING THE
DAY MONDAY THROUGH WEDNESDAY.  A FAST MOVING DISTURBANCE COMING
FROM THE WEST IS STILL EXPECTED TO BRING A CHANCE FOR SHOWERS
WEDNESDAY THROUGH THURSDAY. AFTER DRY CONDITIONS ON FRIDAY...
A STRONG 500 HPA TROF AND LATE MARCH COLD FRONT ARE SHOWN BY
MEDIUM RANGE FORECASTS TO APPROACH FROM THE NORTHWEST ON
SATURDAY AND BRING A CHANCE OF RAIN LATE SATURDAY THROUGH
SUNDAY OF NEXT WEEKEND. COLDER CONDITIONS ARE SHOWN AGAIN ON
SATURDAY NIGHT THROUGH SUNDAY AND SUNDAY NIGHT OF NEXT WEEKEND...
ASSOCIATED WITH THIS COLD FRONT.

&&

.PREV DISCUSSION... /ISSUED 623 AM CDT SUN MAR 21 2010/

AVIATION...
SKC WILL PREVAIL THROUGH THE FORECAST PERIOD. LIGHT WINDS WILL
QUICKLY BECOME 300-320 DEGREES AT 15-20G30KT AFTER 15 UTC AND
CONTINUE UNTIL 00 UTC MONDAY. LIGHT WINDS 5KT OR LESS WILL
CONTINUE FROM 00-12 UTC MONDAY AS HIGH PRESSURE CENTERS OVER TEXAS.

&&

.PREV DISCUSSION... /ISSUED 422 AM CDT SUN MAR 21 2010/

.DISCUSSION...
A COLD CLEAR MORNING ACROSS S CENTRAL TX BUT W-NWLY WINDS WERE
HELPING TO KEEP TEMPERATURES FROM DROPPING TOO MUCH BELOW FREEZING
ACROSS MOST OF THE HILL COUNTRY SO FAR. ANOTHER BREEZY DAY UNSEASONABLY
COOL DAY TODAY AS A FAIRLY TIGHT NWLY PRESSURE GRADIENT CONTINUES
ACROSS THE AREA. HAVE UNDERCUT MOS GUIDANCE TEMPERATURES BY 3-5 DEGREES
AS COLD AIR ADVECTION WILL CONTINUE ESPECIALLY ACROSS THE NE-ERN
CWA CLOSER TO THE DEEP UPPER LOW. HAVE ISSUED A FREEZE WARNING FOR
TONIGHT AND EXPANDED TO INCLUDE THE ADJACENT AREAS OF S CENTRAL TX
AS AN IDEAL NIGHT OF RADIATION COOLING WILL DEVELOP...AND RECORD
LOWS COULD BE IN JEOPARDY A FEW LOCATIONS. THIS MORNING...KDRT COULD
TIE OR BREAK THE 34 DEGREES SET BACK IN 1912. FOR MONDAY MORNING...BEST
CHANCES ARE FOR KAUS WITH THE RECORD AT 32 DEGREES SET IN 1998 AND
29 DEGREES IS FORECAST.

RECORD MININIM TEMPERATURES
       SUN 21ST    MON 22ND
KATT   24/1923     30/1915
KAUS   26/1965     32/1998
KDRT   34/1912     30/1968
KSAT   28/1965     29/1915

OTHERWISE A SLOW WARM UP MONDAY INTO THE MID WEEK AS RETURN FLOW
OFF THE GULF RESUMES ON TUESDAY IN ADVANCE OF THE NEXT UPPER TROF
PUSHING INTO BAJA/SWRN U.S. INCREASING RAIN CHANCES WED-THU AS THE
TROF LIFTS ENEWD ACROSS NE MEXICO/WEST TX. RAIN CHANCES ENDING
FROM THE WEST LATE THU AS A PACIFIC COLD FRONT BLOWS THRU THE AREA
AND DRY MILD WEATHER FOR FRI AND SAT. TURNING BREEZY WITH RETURN
FLOW LATE NEXT SATURDAY AS THE NEXT UPPER TROF ARRIVES...BUT IT
APPEARS SYSTEM WILL BE TOO MOISTURE STARVED TO INCLUDE ANY MENTION
OF POPS AT THIS POINT.

.FIRE WEATHER...
WITH ONGOING GREEN UP AND RAINS ON SATURDAY...HAVE DECIDED TO GO
WITH NEAR CRITICAL FIRE WEATHER CONDITIONS FOR TODAY. EVEN AS
HUMIDITIES LOWER THIS AFTERNOON WINDS SHOULD GRADUALLY BEGIN TO
TAPER OFF ESPECIALLY ACROSS THE RIO GRANDE PLAINS OF THE SWRN CWA.
LOW HUMIDITIES INTO THE TEENS AND 20S AGAIN ON MONDAY AFTERNOON...HOWEVER
RETURN FLOW WINDS EXPECTED TO BE BELOW CRITICAL VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              60  35  74  42  78 /   0   0   0   0   0
AUSTIN BERGSTROM INTL AIRPORT  61  28  73  34  78 /   0   0   0   0   0
NEW BRAUNFELS MUNI AIRPORT     63  31  75  38  78 /   0   0   0   0   0
BURNET MUNI AIRPORT            58  31  74  39  76 /   0   0   0   0   0
DEL RIO INTL AIRPORT           68  34  79  45  79 /   0   0   0   0   0
GEORGETOWN MUNI AIRPORT        58  31  72  38  77 /   0   0   0   0   0
HONDO MUNI AIRPORT             66  28  78  36  78 /   0   0   0   0   0
SAN MARCOS MUNI AIRPORT        62  31  74  38  77 /   0   0   0   0   0
LA GRANGE - FAYETTE REGIONAL   59  33  71  40  75 /   0   0   0   0   0
SAN ANTONIO INTL AIRPORT       64  32  75  41  78 /   0   0   0   0   0
STINSON MUNI AIRPORT           65  33  76  40  79 /   0   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY FOR THE
FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...EDWARDS...GILLESPIE...GUADALUPE...HAYS...
KENDALL...KERR...KINNEY...LEE...LLANO...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON.

&&

08/10/22/01/26
Hazardous weather outlook, Mar 21, 4:32 AM CDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
432 AM CDT SUN MAR 21 2010

TXZ171>173-183>194-202>209-217>225-228-220945-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
432 AM CDT SUN MAR 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A FREEZE WARNING IS IN EFFECT FOR THE HILL COUNTRY AND LOCATIONS
ALONG THE BALCONES ESCARPMENT WEST OF OF SAN ANTONIO THROUGH 9 AM
THIS MORNING.

ANOTHER FREEZE WARNING IS IN EFFECT FOR A LARGER AREA INCLUDING THE
HILL COUNTRY...I-35 CORRIDOR...AND U.S. 90 CORRIDOR WEST OF SAN
ANTONIO FROM 12 TO 9 AM EARLY MONDAY MORNING.

IN BOTH CASES...TEMPERATURES WILL DROP BELOW FREEZING...WHICH WILL
THREATEN SENSITIVE OR NEWLY ESTABLISHED PLANTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Mar 21, 8:52 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
852 AM CDT SUN MAR 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 AM     TSTM WND DMG     1 W CUERO               29.09N  97.30W
03/20/2010                   DEWITT             TX   LAW ENFORCEMENT

            SEVERAL TREES SOME LARGE BLEW OVER AND KNOCKED DOWN
            POWER LINES WHICH BLOCKED SOME RURAL ROADS IN CUERO

&&

CORRECTED EVENT TIME...REMARKS

EVENT NUMBER EWX1000099

CJM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 3:35 AM CDTFreeze WarningEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 16 more29 hr

Nearby

Wind Advisories in Texas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.